# SDR ASAA0610273

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 67,210 hours, 59,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000671
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT ABOVE DOOR WILL NOT SHUT OFF.  REPLACED BATTERY PACK.
